Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Harnack's and Weyl's inequalities

Author: Marvin Marcus
Journal: Proc. Amer. Math. Soc. 16 (1965), 864-866
MSC: Primary 15.55
MathSciNet review: 0181646
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Tres observaciones sobre el algebra lineal, Univ. Nac. Tucumán Rev. Ser. A 5 (1946), 147-150. MR 0020547 (8:561a)
  • [2] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, 2nd ed., Cambridge Univ. Press, New York, 1952. MR 0046395 (13:727e)
  • [3] M. Marcus and H. Minc, A survey of matrix theory and matrix inequalities, Allyn and Bacon, Boston, 1964. MR 0162808 (29:112)
  • [4] S. H. Tung, Harnack's inequality and theorems on matrix spaces, Proc. Amer. Math. Soc. 15 (1964), 375-381. MR 0160926 (28:4135)
  • [5] H. Weyl, Inequalities between the two kinds of eigenvalues of a linear transformation, Proc. Nat. Acad. Sci. 35 (1949), 408-411. MR 0030693 (11:37d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.55

Retrieve articles in all journals with MSC: 15.55

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society